Hi! I'll be glad to be of help with this issue.
I can imagine how distressing and heartbreaking this situation must be for you. Your wife's disloyalty is very painful in this. The question of whether they have had sex or not is very emotionally charged and painful, I 'm sure.
Cymbalta is an SNRI, which is a type of antidepressant. This class and most of the other antidepressants do diminish sexual desire and some people experience erectile dysfunction. But that is not a common side effect to have total erectile dysfunction. More common is some diminishing of sexual desire.
Methadone acts as an inhibitor of sexual appetite and sometimes does cause total impotence. This, again, is not so frequent, though more than with Cymbalta. But it does tend to significantly diminish sexual appetite in significant numbers of people. It's not that well studied in women as in men given that impotence is more of a factor in male sexuality.
Alcohol is a depressant. It diminishes sexual ability. However, it also diminishes inhibition. So that may be what you're actually thinking of and are concerned about more than increased sex drive. None of these three increases sex drive, but alcohol certainly will diminish inhibition. The combination may also diminish inhibition.
Again, I'm sorry you're going through this. It sounds as though the disloyalty is there whether they had intercourse or not, so that may be equally painful.
Okay, I wish you the very best!
My goal is for you to feel like you've gotten Great Service from me and the site. If we need to continue the discussion for that to happen, then please feel free to reply and we'll continue working on this. If the answer has given you the help you need, please remember to give a rating of 5 (Great Service) or 4 (Informative and helpful), or even 3 (Got the job done) button. This will make sure that I am credited for the answer and you are not charged anything more than the deposit you already made by pressing any of these buttons. Bonuses are always appreciated! If I can be of further help with any issue now or in the future, just put "For Dr. Mark" in the front of your new question, and I'll be the one to answer it. All the best, ***** *****